2017
Том 69
№ 7

All Issues

Numerical method of solving boundary-value problems for integrodifferential equations with deviating argument

Cherevko I. M., Yakimov I. V.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 41 (1989), no. 6, pp 734-739.

Citation Example: Cherevko I. M., Yakimov I. V. Numerical method of solving boundary-value problems for integrodifferential equations with deviating argument  // Ukr. Mat. Zh. - 1989. - 41, № 6. - pp. 854–860.

Full text